# SDR AALA201905319015

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 11,033 hours, 4,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER WOULD NOT HOLD CORRECT PRESSURE. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 12-14-29.
